# SDR SWIA202055443

- Difficulty date: November 30, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RT ELEVATOR HINGE FITTING BEARING BORE WAS FOUND TO BE PITTED AND REQUIRES REPLACEMENT.  HINGE FITTING PN IS 600-24043-1.  C-CHECK RO 1/16/2021.  REMOVED AND REPLACED RT ELEVATOR HINGE FITTING P/N 600-24043-1, REF BOMBARDIER DWG. 601R24025, REV (G)  CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21.  COMPLIED WITH SKYCARD  51-900-1003-SKY.
